# SDR CALA2024051301462

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5196U
- Condition: Cracked
- Location: Bs 1420-1440 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED IN MULTIPLE SPOTS FROM BS1420-1440.   REMOVED AND REPLACED FLOOR SUPPORT AT BS 1420-1440 BL0 IAW BOEIN G 757 SRM 51-40-02 PAR 4, SEE BACK FOR PARTIALLED WORK.
